# SDR C2XA01CL217

- Difficulty date: October 15, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N12967
- Make and model: Emb EMB-145LR
- Aircraft serial: 145133
- System (JASC): 5240 · Service Doors
- Part: Lock
- Condition: Out Of Adj
- Location: Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SDF FLIGHT 4072 THE CREW REPORTED THE SERVICE DOOR WAS JAMMED, WOULD NOT OPEN OR CLOSE.  MAINTENANCE INSPECTED AND ADJUSTED THE SERVICE DOOR LOCKING MECHANISM.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
